MathSciNet Relay Station
MathSciNet bibliographic data
MR1091702 (93g:16046) 16S80 (11S20 13D10 14B10 14B12 14D20 15A33 16W60)
Adler, Allan; Shukla, Pradeep Formal moduli of modules over local $k$-algebras. Trans. Amer. Math. Soc. 337 (1993), no. 1, 143–158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement